# SDR UIEA2020060501201

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,754 hours, 21,963 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Adapter
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE OVERWING FILL PORT ADAPTER FLANGE HAS CORROSION. REMOVED CORROSION FROM LT WING UPPER FILL PORT ADAPTER FLANGE AND WAS FOUND OUT OF LIMITS IAW SRM 57-20--01-1A-1. REPAIRED OVERWING FILL PORT ADAPTER FLANGE IAW FAS EA 20017 REV IR.
